# SDR DALA2017030601796

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 56,010 hours, 22,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND PASSENGER CABIN BS 986+2, RBL 45 SHEAR WEB UPPER SURFACE CORRODED.   REMOVED AND REPLACED THE SHEAR WEB IAW DWG 147A5700 AND SRM 51-40-02.
